# SDR AALA202402263611

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 73,412 hours, 28,269 cycles
- Engine: Cfmint CFM565B3P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Warning Message
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  ENGINE 1 FUEL FILTER CLOGGED ECAM AT 1500 AGL ON DEPARTURE. FLIGHT CREW REPORTED TAKEOFF WAS MAX-IMP, APU-ON.  ECAM SELF CLEARED WITHOUT PILOT ACTION. MAINTENANCE REPLACED FUEL FILTER AND ACCOMPLISHED A SATISFACTORY LEAK CHECK.
